Click here to activate Remote Access
American Mathematical Society
ISSN 2167-5163
Publications results for "Contents of: Acta Universitatis Sapientiae. Mathematica. An International Journal of the Sapientia University [2 (2010), no. 2]"


From References: 1

From Reviews: 0

MR2748467 Indexed
Darus, Maslina(MAL-NUMT-SM); Faisal, Imran(MAL-NUMT-SM); Nasr, M. Ahmed Mohammed(SD-KHRM)
Differential subordination results for some classes of the family $\zeta(\phi,\vartheta)$ associated with linear operator. (English summary)
Acta Univ. Sapientiae Math. 2 (2010), no. 2, 184–194.
30C45 (30C80)
Publication Year 2010

American Mathematical Society